# SDR SWAA982440

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND CRACKED FUSELAGE SKIN JUST FWD AND OUTBOARD OF AFT WATER SERVICE PANEL AT BS 927 STR 20L.  REPAIRED PER BOEING SRM.
